Took bath salts drug years ago, lost all pleasure in life. Got better. Brought it back by abusing adderall (dextroamphetamine and racemic amphetamine). Now left lifeless. Dopamine?
Bath salts. Can cause your brain to stop producing its own neurotransmitters. I would continue to work with a doctor to address the depressive symptoms present.
See psychiatrist. Get all of this addressed ASAP. Do not allow this to get out of control any further. Things can improve, but misuse of drugs is a dismal choice. Get a second opinion and proceed. Best of luck.
I abused Adderall (dextroamphetamine and racemic amphetamine) to the point where I lost all feelings of pleasure, now a year clean, are there any meds that will help my dopamine flow?
Yes but why? There are drugs that inhbit the uptake of dopamine and therefore increase dopamine leveils . There are also dopamine mimetics that are used in parkinsons patients. The question is what are you trying to accomplish? Are you depressed ? Read more...
Bath salts taken, went through a psychosis, healed enough to function, only to later abuse adderall, (dextroamphetamine and racemic amphetamine) go into psychosis again. Am I doomed?
Long Road to Recover. You are not "doomed." BUT, brain injury and changes caused by bath salts and amphetamines can take well over a year of TOTAL sobriety to heal. Best bet is to stay sober and take meds as prescribed. Recurrent psychosis will delay recovery. After a good year or two without psychosis, you & doc can consider tapering off meds. Good luck. Read more...
I have lost all motivation interest & pleasure in life after 5 yrs of adderall (dextroamphetamine and racemic amphetamine) abuse? After many failed attempts, what are the best supplements/vitamins to to aid me in restoring my brain & body?
Still AddictionFocus. Addiction is NOT about ANY chemicals/supplements, vitamins, etc. used to run away from life issues into non-reality concepts while numbing the pain in any of a number of ways: e.g. short term stimulants, pain killers, psychotropic agents, over-eating/drinking, abusing self/others, sex without responsibility to partners, etc. Seek assistance both worthy of your trust which holds you responsible. Read more...